\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Large time behavior in the logistic Keller-Segel model via maximal Sobolev regularity

  • * Corresponding author

    * Corresponding author

XC is supported by the Research Funds of Renmin University of China (15XNLF21), and by China Postdoctoral Science Foundation (2016M591319)

Abstract Full Text(HTML) Related Papers Cited by
  • The fully parabolic Keller-Segel system with logistic source

    $\begin{equation} \left\{ \begin{array}{llc} \displaystyle u_t=\Delta u-\chi\nabla\cdot(u\nabla v)+\kappa u-\mu u^2, &(x,t)\in \Omega\times (0,T),\\ \displaystyle \tau v_t=\Delta v-v+u, &(x,t)\in\Omega\times (0,T), \end{array} \right.(\star) \end{equation}$

    is considered in a bounded domain $\Omega\subset\mathbb{R}^N$ ($N≥ 1$) under Neumann boundary conditions, where $κ∈\mathbb{R}$, $μ>0$, $χ>0$ and $τ>0$. It is shown that if the ratio $\frac{χ}{μ}$ is sufficiently small, then any global classical solution $(u, v)$ converges to the spatially homogenous steady state $(\frac{κ_+}{μ}, \frac{κ_+}{μ})$ in the large time limit. Here we use an approach based on maximal Sobolev regularity and thus remove the restrictions $τ=1$ and the convexity of $\Omega$ required in [17].

    Mathematics Subject Classification: Primary:35B40, 35K45.

    Citation:

    \begin{equation} \\ \end{equation}
  • 加载中
  •   X. Bai  and  M. Winkler , Equilibration in a fully parabolic two-species chemotaxis system with competitive kinetics, Indiana Univ. Math. J., 65 (2016) , 553-583.  doi: 10.1512/iumj.2016.65.5776.
      T. Black, J. Lankeit and M. Mizukami, On the weakly competitive case in a two-species chemotaxis model, IMA Journal of Applied Mathematics, 81 (2016), 860-876, arXiv: 1604.03529, 2016. doi: 10.1093/imamat/hxw036.
      X. Cao , Global bounded solutions of the higher-dimensional Keller-Segel system under smallness conditions in optimal spaces, Discrete Contin. Dyn. Syst., 35 (2015) , 1891-1904.  doi: 10.3934/dcds.2015.35.1891.
      X. Cao, Boundedness in a three-dimensional chemotaxis-haptotaxis model Z. Angew. Math. Phys. , 67 (2016), Art. 11, 13 pp. doi: 10.1007/s00033-015-0601-3.
      X. Cao and M. Winkler, Sharp decay estimates in a bioconvection model with quardratic degradation in bounded domains, preprint, 2016.
      J. Lankeit , Chemotaxis can prevent thresholds on population density, Discrete and Continuous Dynamical Systems-B, 20 (2015) , 1499-1527.  doi: 10.3934/dcdsb.2015.20.1499.
      N. Mizoguchi and M. Winkler, Blow-up in the two-dimensional parabolic Keller-Segel system preprint, 2013. doi: 10.1016/j.matpur.2013.01.020.
      J. I. Tello  and  M. Winkler , A chemotaxis system with logistic source, Comm. Partial Differential Equations, 32 (2007) , 849-877.  doi: 10.1080/03605300701319003.
      M. Winkler , Finite-time blow-up in the higher-dimensional parabolic-parabolic Keller-Segel system, J. Math. Pures Appl., 100 (2013) , 748-767. 
      J. I. Tello  and  M. Winkler , Stabilization in a two-species chemotaxis system with a logistic source, Nonlinearity, 25 (2012) , 1413-1425.  doi: 10.1088/0951-7715/25/5/1413.
      K. Osaki , T. Tsujikawa , A. Yagi  and  M. Mimura , Exponential attractor for a chemotaxis-growth system of equations, Nonlinear Anal., 51 (2002) , 119-144.  doi: 10.1016/S0362-546X(01)00815-X.
      C. Stinner , J. I. Tello  and  M. Winkler , Competitive exclusion in a two-spcies chemotaxis model, J. Math. Biology, 68 (2014) , 1607-1626.  doi: 10.1007/s00285-013-0681-7.
      M. Winkler , Boundedness in the higher-dimensional parabolic-parabolic chemotaxis system with logistic source, Comm. Partial Differential Equations, 35 (2010) , 1516-1537.  doi: 10.1080/03605300903473426.
      M. Winkler , Blow-up on a higher-dimensional chemotaxis system deapite logistic growth restriction, J. Math. Anal. Appl., 384 (2011) , 261-272.  doi: 10.1016/j.jmaa.2011.05.057.
      M. Winkler , Aggregation vs. global diffusive behavior in the higher-dimensional Keller-Segel model, J. Differential Equations, 248 (2010) , 2889-2905.  doi: 10.1016/j.jde.2010.02.008.
      M. Winkler , How far can chemotatic cross-diffusion enforce exceeding carrying capacities?, J. Nonlinear Sci., 24 (2014) , 809-855.  doi: 10.1007/s00332-014-9205-x.
      M. Winkler , Global asymptotic stability of constant equilibria in a fully parabolic chemotaxis system with logistic dampening, J. Differential Equations, 257 (2014) , 1056-1077.  doi: 10.1016/j.jde.2014.04.023.
      C. Yang , X. Cao , Z. Jiang  and  S. Zheng , Boundedness in a quasilinear fully parabolic Keller-Segel system of higher dimension with logistic source, J. Math. Anal. Appl., 430 (2015) , 585-591.  doi: 10.1016/j.jmaa.2015.04.093.
  • 加载中
SHARE

Article Metrics

HTML views(200) PDF downloads(324) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return